# SDR 08FDEA03391

- Difficulty date: August 12, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 6614827
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT A/C BAY FWD COMPARTMENT LIGHT LENS RETAINER AND LIGHT MOUNT BRACKET.  REPLACED FWD COMPARTMENT LIGHT, LENS RETAINER AND LIGHT MOUNT BRACKET.  REFERENCE SWPM 20-84-10, PG 3-5; SRM 51-30-02 PG 2-3; BOEING DRW NR 66-14827-1/1.  OPERATIONAL TEST OF LIGHT GOOD.  THIS IS CLASSIFIED AS A MINOR REPAIR.
